# SDR CALA2022032800812

- Difficulty date: March 28, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 88,034 hours, 34,097 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Manifold
- Part number: NA
- Condition: Leaking
- Location: Hyd System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*EMERGENCY DECLAERD* ECAM CAUTION MESSAGE - Y RSVR LO LVL MESSAGE INOP - HYD HYD Y RSVR LO LVL PULLED AND COLLARD CIRCUIT BREAKERS ON PANEL 123VU - "Y HYD ELEC PULLED AND COLLARED 2 YELLOW ELECT PUMP C/B PUMP" AND "Y PUMP CONTROL" ON PANEL 121VU. FOUND LEAK AT YELLOW SYSTEM HYD PTU MANIFOLD.  REMOVED YELLOW SYSTEM PTU MANIFOLD REF AMM 29-13-15000-001-A.  PARTS ON ORDER FOR INSTALLATION.  ALL LINES HAVE BEEN CAPED AND OR PLUGGED. INSTALLED NEW PACKINGS ON CHECK VALVE 3094GM. REINSTALLED PTU MANIFOLD IAW AMM 29-13-15-400-001-A. RAN ENGINES, OPS CHECK GOOD ON PTU AND NO LEAKS NOTED IAW AMM 29-23-00-710-004-A
